# SDR HEEA084454

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 14,491 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Worn
- Location: T/R Fan Assy
- Component: Fan Assy
- Component part number: 206040370113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVESHAFT COOLING FAN ASSY HAS WORN BEARINGS. REPAIRED.
